Pseudo-simplicial complexes from maximal locally convex functions

Franz Aurenhammer, [No Value] Krasser H

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)201-221
JournalDiscrete & computational geometry
Volume35
Publication statusPublished - 2006

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Pseudo-simplicial complexes from maximal locally convex functions. / Aurenhammer, Franz; Krasser H, [No Value].

In: Discrete & computational geometry, Vol. 35, 2006, p. 201-221.

Research output: Contribution to journalArticleResearchpeer-review

@article{c864127992bb40f6bf36f782143a31e5,
title = "Pseudo-simplicial complexes from maximal locally convex functions",
author = "Franz Aurenhammer and {Krasser H}, {[No Value]}",
year = "2006",
language = "English",
volume = "35",
pages = "201--221",
journal = "Discrete & computational geometry",
issn = "0179-5376",
publisher = "Springer",

}

TY - JOUR

T1 - Pseudo-simplicial complexes from maximal locally convex functions

AU - Aurenhammer, Franz

AU - Krasser H, [No Value]

PY - 2006

Y1 - 2006

UR - http://www.igi.tugraz.at/auren/

M3 - Article

VL - 35

SP - 201

EP - 221

JO - Discrete & computational geometry

JF - Discrete & computational geometry

SN - 0179-5376

ER -